Title: | MONTE-CARLO SIMULATION FOR CORRELATED VARIABLES WITH MARGINAL DISTRIBUTIONS - CLOSURE |
Authors: | TUNG, YK YANG, JC 土木工程學系 Department of Civil Engineering |
Issue Date: | 1-Jul-1995 |
URI: | http://hdl.handle.net/11536/1850 |
ISSN: | 0733-9429 |
Journal: | JOURNAL OF HYDRAULIC ENGINEERING-ASCE |
Volume: | 121 |
Issue: | 7 |
Begin Page: | 573 |
End Page: | 573 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.